Previous |  Up |  Next


Title: A note on the exponential stability of a matrix Riccati equation of stochastic control (English)
Author: Zabczyk, Jerzy
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 11
Issue: 3
Year: 1975
Pages: (218)-222
Category: math
MSC: 34D05
MSC: 93C15
MSC: 93E15
MSC: 93E20
idZBL: Zbl 0311.93054
idMR: MR0393693
Date available: 2009-09-24T16:45:43Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] W. M. Wonham: On a matrix Riccati equation of stochastic control.SIAM J. Control 6 (1968), 681-697. MR 0239161
Reference: [2] I. M. Rodriguez-Canabal: The geometry of the Riccati equation.Ph. D. dissertation, University of Southern California, June 1972.
Reference: [3] P. Hartman: Ordinary Differential Equations.John Wiley and Sons, New York 1964. Zbl 0125.32102, MR 0171038
Reference: [4] J. Zabczyk: On stochastic control of discrete time systems in Hilbert space.SIAM J. Control (to appear). MR 0529600
Reference: [5] M. A. Krasnosel'skii: Positive Solutions of Operator Equations.P. Noordhoff Ltd., Groningen 1964. MR 0181881
Reference: [6] R. S. Bucy P. D. Joseph: Filtering for Stochastic Processes with Applications to Guidance.Interscience Publishers, New York - London 1968. MR 0267946


Files Size Format View
Kybernetika_11-1975-3_3.pdf 263.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo